MAUDE Adverse Event Report: CARDINAL HEALTH 10FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 10FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721055
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they attempted the insertion of the feeding tube and were unable to pull the guidewire.Per additional information received on (b)(6) 2022, there was no medical intervention required.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.However, as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.No physical samples or photos were received for the investigation.Because a sample was not received, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported condition and determine the root cause.A review of the manufacturing process was conducted and all processes and controls were found properly followed, including sub-assemblies, finished product assembly, and packaging.There were no abnormal conditions found that could trigger the reported condition.If samples are received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.Current process controls are executed in accordance with product specifications to meet quality acceptance criteria.We will continue monitor the process, customer complaints, and feedback notifications for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
10FR X 55 ENTRIFLEX W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14140879
Report Number9612030-2022-03222
Device Sequence Number19830103
Product Code KNT
UDI-Device Identifier10884521518865
UDI-Public10884521518865
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721055
Device Catalogue Number8884721055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown